MathSciNet Relay Station
MathSciNet bibliographic data
MR2262503 34D05 (34D10 34D20 39A10 39A12)
Choi, Sung Kyu; Koo, Nam Jip; Im, Dong Man $h$-stability for linear dynamic equations on time scales. J. Math. Anal. Appl. 324 (2006), no. 1, 707–720.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement